# SDR UIEA2021032200681

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,638 hours, 17,075 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Seal
- Condition: Broken
- Location: Elt
- Component: Elt
- Component part number: 11513241M366
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT AT MEXICANA MRO, IT WAS FOUND THAT THE COCKPIT CABIN ELT WAS FOUND WITH THE SAFETY SEAL BROKEN.(  THE COCKPIT CABIN ELT WAS REPLACED / PER AMM 25-63-03-400-802.   ON PART P/N 1151324-1M366, S/N 1151324-09040 )
